# SDR AALA2019060439002

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 19,828 hours, 8,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Odor
- Location: Lavatory Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING STRONG ELECTRICAL ODOR REPORTED IN AFT LEFT LAVATORY. MAINTENANCE TROUBLESHOT AND FOUND LEFT AFT LAVATORY LIGHT ASSEMBLY TO HAVE A BURNT SOCKET AND REPLACED BAD SOCKET. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-26-03 AND MCM 05-96-70.
